Had laparoscopy on the 10th April for diagnosis of endo which they didn't find, my consultant on the day told me to come off my cocodomol which I was taking daily and also to come off my Depo Provera as my hormone levels were very low after being on it for 4years. I have come off my cocodomol and on day 9 of being total painkiller free however for the last 7days I have been having constant dizziness, feeling faint, nausea, fatigue almost like ive just had the flu, palpitations, hold and cold sweats im nervous of leaving the house on my own in case I pass out whilst im out.

I went to see the GP on Tuesday as currently still off work she checked my BP and that is on the low side, my temperature too is also low, she has prescribed two lots of antibiotics incase I have an infection following surgery and she said also the symptoms may be withdrawals from the cocodomol which I have been reading about but if it was withdrawals I would of thought that I would feel better as the days go on but I still feel just as dreadful.

Does anyone have any advice or experience of feeling like this, as im so frustrated that im not back in work and that I feel so awful


3 Replies

  • Sorry to hear you are feeling so unwell, I am aware that withdrawal symptoms can be quite nasty and can last 2/3 weeks, all depending on your body's ability to heal and the length if time you were on them.

    How long were you on cocodomol for? Could it be that you are also suffering the side effects of the depo?? Please bear in mind you are not long after your lap, and whilst they say they haven't found anything you still had a surgical procedure.

    Hope you are feeling better soon xxx

  • Lilykat197 ive been on cocodomol for 3years. Thanks for your reply x

  • That's a very long time to be on any medication regularly, my best advise to you is to be kind to yourself, rest plenty get plenty of healthy food and allow your body to do what it needs to do.

    It is a very difficult thing to go through and I really wish you a speedy recovery, you are doing the right thing xxx

You may also like...